On the numerical solution of the diffusion equation subject to the specification of mass

Gumel, A. B. (1999) On the numerical solution of the diffusion equation subject to the specification of mass. The Journal of the Australian Mathematical Society. Series B. Applied Mathematics, 40 (4). pp. 475-483. ISSN 0334-2700

[img] Text
On the numerical solution of the diffusion equation subject to the specification of mass.pdf
Restricted to Repository staff only

Download (524kB)
Official URL: http://journals.cambridge.org/action/displayAbstra...

Abstract

A parallel algorithm is developed for the numerical solution of the diffusion equation u(t) = u(xx), 0 < x < X, 0 < t < T, subject to u(x, 0) = f (x), u(x) (X, t) = g(t) and the specification of mass integral(a)(b) u(x, t) dx = M(t), 0 < b < X.

Item Type: Article
Subjects: Q Science > QA Mathematics
Depositing User: Ms Nurul Iqtiani Ahmad
Date Deposited: 25 Oct 2013 09:00
Last Modified: 25 Oct 2013 09:00
URI: http://shdl.mmu.edu.my/id/eprint/4319

Actions (login required)

View Item View Item